# SDR CAL960253

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 870
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A .75 INCH CRACK AT TERMINAL FITTING ATTACH POINT OF BS 870 HORIZONTAL BEAM IN FORWARD UPPER OUTBOARD CORNER OF LEFT WHEEL AT STRINGER 18A.  THE CRACKED SECTION OF BEAM WAS REMOVED.  AN ANGLE AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, FIGURE 1.  (M)
